EconPapers    
Economics at your fingertips  
 

Bankruptcy Games with Nontransferable Utility

Bas Dietzenbacher
Additional contact information
Bas Dietzenbacher: Tilburg University, Center For Economic Research

No 2017-005, Discussion Paper from Tilburg University, Center for Economic Research

Abstract: This paper analyzes bankruptcy games with nontransferable utility as a generalization of bankruptcy games with monetary payoffs. Following the game theoretic approach to NTU-bankruptcy problems, we study some appropriate properties and the core of NTU-bankruptcy games. Generalizing the core cover and the reasonable set to the class of NTU-games, we show that NTU-bankruptcy games are compromise stable and reasonable stable. Moreover, we derive a necessary and sufficient condition for an NTU-bankruptcy rule to be game theoretic.

Keywords: NTU-bankruptcy problem,; NTU-bankruptcy game,; compromise stability,; reasonable stability; game theoretic bankruptcy rule (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-gth, nep-hpe, nep-mic and nep-upt
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://pure.uvt.nl/ws/portalfiles/portal/15071786/2017_005.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:1cc9f5ff-f889-43ec-93af-c8db469243d4

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2019-06-28
Handle: RePEc:tiu:tiucen:1cc9f5ff-f889-43ec-93af-c8db469243d4